MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804300-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969); Obstruction/Occlusion (2422); Embolism/Embolus (4438)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of occlusion, myocardial infarction and embolism are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
Clinical research: (b)(6) study patient id; (b)(6).It was reported that on (b)(6) 2022, the patient presented for percutaneous coronary intervention (pci) in the distal left circumflex (lcx) artery and left atrioventricular (lav) artery.After lesion preparation with a semi-compliant balloon, the lcx was the first to be stented.First a 3x23mm xience skypoint was deployed at 14 atmospheres in the lav with standard post-dilatation performed afterwards.Per the physician, distal embolism of the lav was noted and associated with post-dilatation after the stent deployment at the time of the initial pci.Then a 4x23mm xience skypoint was deployed at 20 atmospheres in the lcx with standard post-dilatation performed afterwards.There were no complications when pci was performed.Myocardial infarction (mi) occurred due to side branch occlusion of the lav at the time of the pci but was later identified post pci on the same day of the procedure.The site of onset of mi is in the lav lesion, and st-elevation was confirmed.Ck level elevation was also confirmed.Continuous infusion of nicorandil medication was started.Patient was discharged on (b)(6) 2022 (2 days) after pci.No additional information was provided.Per the physician there was no relation between the incident and the study/the xience devices.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14610608
Report Number2024168-2022-06032
Device Sequence Number19947316
Product Code NIQ
UDI-Device Identifier08717648233258
UDI-Public08717648233258
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Model Number1804300-23
Device Catalogue Number1804300-23
Device Lot Number110184A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7FR GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age55 YR
Patient SexMale
Patient Weight84 KG